# SDR 2014FA0000127

- Difficulty date: March 2, 2014
- Submitted: March 2, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 71073
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE PERSERVER HAS HADHESIVE SEPARATION AT THE ORAL INFLATION VALVE.
